Acta Mathematica, 1982, Volume 151

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] On the local solvability and the local integrability of systems of vector fields

François Treves Rutgers University, New Brunswick, N.J., USA

TBD mathscidoc:1701.331628

Acta Mathematica, 151, (1), 1-48, 1982.3
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 671 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Characters, asymptotics and ν-homology of Harish-Chandra modules

Henryk Hecht University of Utah, Salt Lake City, Utah, USA Wilfried Schmid Harvard University, Cambridge, Mass., USA

TBD mathscidoc:1701.331629

Acta Mathematica, 151, (1), 49-151, 1982.5
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 1030 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The finite dimensional basis problem with an appendix on nets of Grassmann manifolds

Stanislaw J. Szarek Polish Academy of Sciences, Warsaw, Poland

TBD mathscidoc:1701.331630

Acta Mathematica, 151, (1), 153-179, 1981.11
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 564 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Counterexamples to a conjecture of Grothendieck

Gilles Pisier Université Paris VI, Paris, France

TBD mathscidoc:1701.331631

Acta Mathematica, 151, (1), 181-208, 1982.4
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 647 downloads ] [ 0 comments ] [ Cited by 79 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] $K$-theory for certain group$C$^{*}-algebras

E. Christopher Lance University of Leeds, Leeds, England

TBD mathscidoc:1701.331632

Acta Mathematica, 151, (1), 209-230, 1982.5
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 576 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A geometric proof of Mostow's rigidity theorem for groups of divergence type

Stephen Agard University of Minnesota, Minneapolis, USA

TBD mathscidoc:1701.331633

Acta Mathematica, 151, (1), 231-252, 1981.6
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 705 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The arithmetic and geometry of some hyperbolic three manifolds

P. Sarnak Courant Institute, New York, N.Y., USA

TBD mathscidoc:1701.331634

Acta Mathematica, 151, (1), 253-295, 1982.3
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 553 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Erratum to: Separatrices at singular points of planar vector fields

Stephen Schecter Michael F. Singer

TBD mathscidoc:1701.331635

Acta Mathematica, 151, (1), 297-298, 1982.9
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 311 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved